# SDR 2007UALA02337

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 31,176 hours, 11,655 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

SMELL THRU OUT A-C.  UNKNOWN SMELL.  PAX EYES AND NOSES BURNING.
